# SDR ASAA0080427

- Difficulty date: July 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING 30K CHECK CORROSION WAS FOUND ON SEAT TRACK, FS 1100-1307, RBL 44.  REMOVED AND REPLACED CARGO TRACK SECTION FROM FS1032 TO 1308 IAW DC9 SRM 53-05, FIG 4F.
